On the Diophantine equation X\(^4\) + hY\(^3\) = Z\(^4\) + hW\(^3\)

Authors

  • S.D. Alavi Urmia University - Department of Mathematics
  • A.S. Janfada Urmia University - Department of Mathematics
  • A. Abbaspour Urmia University - Department of Mathematics

Keywords:

diophantine equation, elliptic curve

Abstract

First we prove that, under a certain condition, the Diophantine equation X4 + hY3 = Z4 + hW3, where h is a rational number, has infinitely many nontrivial integral solutions.  Using this result we deduce that, under a condition, for k ≥ 2, the Diophantine equation X4 + Y\(_{1}^{3}\) + Y\(_{2}^{3}\) + · · · + Y\(_{k}^{3}\) = Z4 + W\(_{1}^{3}\) + W\(_{2}^{3}\) + · · · + W\(_{k}^{3}\) has infinitely many nontrivial integral solutions.  Then, we conjecture, by some evidences, that the above conditions may be removed.

Author Biographies

S.D. Alavi, Urmia University - Department of Mathematics

 

 

A. Abbaspour, Urmia University - Department of Mathematics

 

 

Downloads

Published

2019-07-30

How to Cite

Alavi, S., Janfada, A., & Abbaspour, A. (2019). On the Diophantine equation X\(^4\) + hY\(^3\) = Z\(^4\) + hW\(^3\). Italian Journal of Pure and Applied Mathematics, 42, 324–329. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7236

Issue

Section

Articoli - Forum Editrice

Similar Articles

1 2 3 4 5 6 7 > >> 

You may also start an advanced similarity search for this article.